Multiple Positive Solutions for Quasilinear Elliptic Problems Involving Concave-Convex Nonlinearities and Multiple Hardy-Type Terms

Tsing San Hsu*

*Corresponding author for this work

Research output: Contribution to journalJournal Article peer-review

7 Scopus citations

Abstract

In this paper, we deal with the existence and multiplicity of positive solutions for the quasilinear elliptic problem-δpu-∑i=1kμi|u|p-2|x-ai|Pu=|u|p*-2u+λ|u|q-2u,x∈Ω, where Ω⊂ℝN (N ≥ 3) is a smooth bounded domain such that the different points ai ∈ Ω, i = 1,2,. .,k, 0 ≤ μi < μ-=(N-pp)p,λ>0,1≤q<p,andp*=pNN-p. The results depend crucially on the parameters λ, q and μi for i = 1,2,. .,k.

Original languageEnglish
Pages (from-to)1314-1328
Number of pages15
JournalActa Mathematica Scientia
Volume33
Issue number5
DOIs
StatePublished - 09 2013

Keywords

  • Concave-convex nonlinearities
  • Multiple Hardy-type terms
  • Multiple positive solutions

Fingerprint

Dive into the research topics of 'Multiple Positive Solutions for Quasilinear Elliptic Problems Involving Concave-Convex Nonlinearities and Multiple Hardy-Type Terms'. Together they form a unique fingerprint.

Cite this